# SDR ERAA200900003

- Difficulty date: June 24, 2009
- Submitted: July 3, 2009
- Operation: Air carrier
- Aircraft: N881EA
- Make and model: Dhav DHC8106
- Aircraft serial: 233
- Aircraft time: 39,548 hours, 63,099 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut
- Condition: Loose
- Location: Gas Cylinder
- Part time: 8,173 hours, 12,154 cycles
- Component: Gas Cylinder
- Component part number: 8SC0156
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

WHILE ATTEMPTING TO DEPLANE PASSENGERS, FOUND THE MAIN CABIN DOOR STUCK CLOSED. PASSENGERS DEPLANED VIA ALTERNATE EXIT.  FOUND JAM NUT ON UPPER END OF OVER CENTER GAS SPRING LOOSE (IPC 52-10-00 FIG 60, ITEM 90, PN D1N439M10X1, NUT AND ITEM 120, PN 8SC0156, GAS SPRING) TIGHTENED JAM NUT AND SYS OPERATED NORMALLY.
